Will the COVID-19 vaccine disrupt the menstrual cycle?

0
621


In collaboration with Fresh toast

Women have been reporting changes in menstrual cycles after receiving the COVID-19 vaccine. This is what health experts say.

There are many predictable reactions that can occur when COVID-19 is triggered, such as fever, chills, and more. Other side effects, such as affected menstrual cycles, are being reported, which raise many questions.

Among the reports being published, women have reported heavier-than-usual periods and significant delays after receiving the COVID-19 vaccine. Does the vaccine really affect people’s periods or are they just coincidences?

Photo of BJI / Lane Oatey / Getty Images

There is not much research on the COVID-19 vaccine that has an impact on menstrual cycles, but dozens of women have reported reports of heavier, altered cycles at the CDC. Vaccine adverse event reporting system. This surveillance program is where anyone can report its side effects after receiving the shot, so from this writing, the evidence is considered anecdotal.

Doctors have different theories about why this could happen, but none of them are very strong. When it comes to experiencing more pain during menstrual cycles, one theory is that vaccine pains can group periods, resulting in a generally more uncomfortable and difficult to manage experience.

RELATED: Many people have abandoned this daily hygiene routine during the pandemic

Stress is another factor that can have a helping hand. “Menstrual cycles can be altered or influenced by many factors, including stress, poor sleep, exercise and some medications. It would not be so uncommon for some women to notice, after vaccination, changes in the period, such as now that they arrived earlier or had a more intense flow or noticed more ramps than they usually have. ” Dr. Gloria A. Bachmann said so Health magazine.

menstrual cycle
Photo by Nadezhda Moryak from Pexels

At this time, there is no way to know if the vaccine could directly influence your period. During the vaccine trials, no intense bleeding or irregular cycles were reported as any of the side effects. However, if there are any changes with your cycle, they are supposed to be temporary and should return to normal next month. It is important to visit a doctor if they persist.

RELATED: Symptoms of COVID-19 usually appear in this order

Despite fears and stories, experts are firm on the importance of firing the COVID-19. Whether you are menstruating or you are being suspended for possible side effects, it is important that you check your appointment to get the vaccine as soon as possible.

Read more Fresh toast





Source link